# SDR DALA2025070104885

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1055538) CORROSION WAS FOUND BELOW FITTING ON BEAM (UPPER FLANGE) OF BS947.5 BTW RBL 54 AT W2. BEAM OF BS947.5 BTW RBL 54 AT W2 WAS REPAIRED PER B737-800 SRM 53-70-51-2R REPAIR 5.
